Journal article icon

Journal article

Discontinuous Galerkin Finite Element Approximation of the Cahn-Hilliard Equation with Convection.

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1137/080726768

Authors


Journal:
SIAM J. Numerical Analysis
Volume:
47
Issue:
4
Pages:
2660-2685
Publication date:
2009-01-01
DOI:
EISSN:
1095-7170
ISSN:
0036-1429
URN:
uuid:5c82f182-2f30-43c0-9b52-05c1fe6d250b
Source identifiers:
188789
Local pid:
pubs:188789

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP